A Zd ergodic theorem with large normalising constants

Jonathan Aaronson, Benjamin Weiss

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationConvergence in ergodic theory and probability
Editors Vitaly Bergelson, Peter March, Joseph Rosenblatt
Publisherde Gruyter, Berlin
Pages1-13
Number of pages13
Volume5
ISBN (Electronic)9783110889383
ISBN (Print)9783110142198
StatePublished - 1996

Publication series

NameOhio State Univ. Math. Res. Inst. Publ.
Publisherde Gruyter, Berlin

Cite this